# SDR CA071011002

- Difficulty date: October 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 5,481 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MUFFLER CRACKED AROUND PIPE AFTER BACKFIRE. (TC NR 20071011002)
